# SDR C2XA09SH187

- Difficulty date: July 5, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N13958
- Make and model: Emb EMB-145LR
- Aircraft serial: 145085
- Aircraft time: 25,649 hours, 19,022 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Condition: Worn
- Location: Hinge Fitting
- Component: Hinge Fitting
- Component part number: 14569009410
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK RT AILERON PCA TO AILERON ATTACHMENT HINGE HAS WORN HAT BUSHINGS.  MAINTENANCE REMOVED AND REPLACED PCA ATTACHMENT FITTING ON AILERON SIDE IAW EMB-145 SRM 51-40-02.  MAINTENANCE COMPLETED REPAIR OF RT AILERON PCA TO AILERON ATTACHMENT HINGE IAW EC5750-01177 REV B.  BACKLASH CK GOOD IAW EMB-145 AMM 27-11-00.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
